# SDR CA050503008

- Difficulty date: May 2, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 4,740 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Condition: Cracked
- Location: Flap Actuator
- Component: Flap Actuator, Cessna
- Component part number: 26111441
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  ACCOMPLISHMENT INSTRUCTIONS, FOUND FLAP ACTUATOR SUPPORT BRACKET CRACKED. SERVICE KIT SK208-158 ORDERED AOG,  WILL BE INSTALLED UPON RECEIPT.
